# SDR IPXA2017050916923

- Difficulty date: April 13, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AFT RUDDER HAS A ONE INCH CRACK AND A DENT ON SKIN.  REPAIRED THE RUDDER SKIN IAW EA 011-5540-01-A6759, REV I/R, AND EO MD11-5540-64170-A.  MAJOR.
